# SDR VJ970358

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113317
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PASSENGER DOOR SLIDE COVER CAME LOOSE AT GATE.  SECURED COVER IAW MM 25-60 AND PERFORMED REQUIRED INSPECTIONS.
